MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-024-05351-6

Медицинская библиотека · Dermatologie (Heidelberg, Germany) · 2024

[Cutaneous adverse events to systemic anticancer therapies : Hand-foot syndrome and nail changes].

Ugurel Selma, Pföhler Claudia, Gutzmer Ralf

СтатьяОбзорАннотация на английскомПеревод в очереди

Аннотация

BACKGROUND

Hand-foot syndrome (HFS) and nail changes are frequent adverse events of anticancer therapies.

OBJECTIVES

To provide a review of current evidence in HFS and nail disorders associated with medical tumor treatment.

MATERIALS AND

METHODS

Basis is the current German S3 guideline "Supportive therapy in oncologic patients" and literature on this topic published since the guideline was finalized.

RESULTS

Two variants of HFS are distinguished: a chemotherapy-associated and a kinase-inhibitor-associated variant. In the first form, painful erythema, blisters and ulceration can occur, also in other areas with a high number of sweat glands such as axillary and inguinal regions. Thus, the secretion of toxic substances through sweat glands is a proposed pathogenetic mechanism. For the second form, which results in callus-like painful thickening of the horny layer on areas of mechanic pressure, a vascular mechanism is proposed. For prophylaxis of HFS, avoidance of mechanical stress, regular cleaning of predisposed areas, and also urea- and diclofenac-containing ointments are recommended; in case of infusions (taxanes, doxorubicine), cooling of hands and feet during infusion is recommended. In case of manifest HFS, dose reduction or prolongation of intervals of the associated treatment are recommended. Nail changes often develop under therapy with chemotherapeutic agents but also under treatment with agents such as checkpoint inhibitors or under targeted therapy. Different components of the nail unit may be involved such as the nail matrix, nail bed, nail plate, hyponychium, lunula and proximal and lateral nail folds.

CONCLUSION

This work gives insight into the pathophysiology of HFS and nail disorders that develop under systemic oncologic treatments and gives recommendations for prophylaxis and treatment.

Для цитирования: Ugurel Selma, Pföhler Claudia, Gutzmer Ralf. [Cutaneous adverse events to systemic anticancer therapies : Hand-foot syndrome and nail changes].. Dermatologie (Heidelberg, Germany). 2024. DOI: 10.1007/s00105-024-05351-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.